# SDR SCNA20121031049

- Difficulty date: October 30, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-800
- Aircraft serial: 30392
- Aircraft time: 42,575 hours, 16,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11 RIGHT SIDE EMERGENCY BATTERY PACK FAILED CAPACITY CHECK.
